Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aviva27

Member
  • Total Reviews

    0
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About aviva27

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    North Carolina

Recent Profile Visitors

541 profile views
  1. aviva27

    Products!

    aw, thanks! basically, aquaphor will save your life also, to this day my skin has not peeled at all (and I usually peel easily w/ other acne treatments) so it's possible to be on accutane and avoid that. Good luck to you too! I hope it works quickly for you
  2. Hi everyone, I haven't written in a while, so I wanted to be sure to update with the *good* results since my tendency is to only go on here when I'm feeling down and need support, and that gives a biased impression of my experience with Accutane. I am going into Month 5 of my Accutane course and my skin is completely clear. I cannot BELIEVE I just wrote that. Completely. Clear. I never in a million years thought I could say that. Ok, so I actually had one tiny tiny bump in the last 3 we
  3. Question for anyone on a lower dose (like 10-40 mg for their whole course)... how long did your doctor tell you it would take to see results? I'm on 60 mg but thinking of going lower... just wondering if that means I'll have to wait much much longer to see results. Thanks!
  4. I'm so sorry to hear that. Sounds like everyone is having a rough time. Me too. Almost done with 2 months and I've been breaking out this whole second month. My side effects are very strong, the dry eyes in particular are almost unbearable. Not sure what to do... Sigghhhhhhh... How are other people staying positive? I'm having a really really hard time, especially with the side effects cutting into my regular life and no clear skin to show for any of it :(
  5. aviva27

    Week 8

    Another quick update... Month 2 has been pretty hard and discouraging. I knew going up to 60 mg I might break out, but I still wasn't prepared. Bad breakout during week 6 - not worse than my worst breakouts before accutane, but pretty bad. Couldn't be covered with makeup. I wouldn't say that it went away faster than usual either. Now I'm in week 8, and my skin has calmed down but I still have the usual ton of invisible jawline bumps and a couple other blemishes. My skin is pretty n
  6. Ohhh that sounds horrible Being without my lip balm for more than 15 minutes these days is the worst. For anyone else going to the dentist, tell them beforehand that you are on accutane! That's what I did for my cleaning/filling and they just put vaseline on my lips throughout for me. If you're embarrassed about accutane, just say you're on a medication that causes dry lips, it's pretty common. They'll understand.
  7. Yes! I had a couple 12 hours days in a row and was ridiculously tired. Don't know how this semester is going to go.... Sleeping in isn't an option :( To rhg, I've had kind of the same thing - clear first month, breaking out a lot 2nd month (not more than normal, though.) Very discouraging. In week 8 now, hoping things get better soon. did you ask your dermatologist about it?
  8. Just a quick update... I'm on day 28. I saw the doctor on Friday and I was super nervous going into the appointment that my labs wouldn't be good and I'd have to go off it, or that she wouldn't bump up my dosage because I've been having pretty noticeable side effects, etc. etc. I worry too much. She said my blood tests (triglycerides & liver function) were "great", and she bumped me up to 60 just like I had hoped. We talked about my progress and she said that I am clearly responding v
  9. Okay, was just about to post about this! Everything is going well (day 24) but dry eyes are killing me too! They even sting at night when my eyes are closed. Eyedrops really don't help that much, just make it feel better for a few minutes and take the redness away. Anyone found something that works well for super super dry eyes? I'm going to the doctor on Friday, any particular Rx I should ask for??
  10. Ohhh this is scaring me... I'm on 40 mg & my skin is pretty clear, I'm scared I'll break out all over again when my dose goes up! Has anyone on here not had a big IB? Or not broken out when their dose goes up?
  11. Yeah I've had some random discomfort like that - not pain exactly. I wasn't worried about it but I guess I should ask the doc about this at my next appt. Let me know if you find out it means something bad! Also, to answer your question about benadryl - my doctor suggested taking it back when my skin was itchy in the first week - so it must be okay to take a little, but I'd ask before taking it regularly...
  12. I thought it would be fun to do a post on all the products I've been using to minimize the side effects from Accutane. By the way, I finished 2 weeks! My skin is still breaking out (of course, I know I won't clear up for a while) but the blemishes I do get are going away really fast. Like they come up one day and are practically gone the next. The doctor told me to expect this in the second month, so I'm happy it's happening already! Also my skin got kind of rough looking the first few days
  13. aw don't be discouraged! I'm only on day 14, don't know if my "results" are from accutane or just the steroid cream making everything look nice and calm. for what it's worth, my derm (who has been on accutane herself) said most people don't clear up till month 3. so no worries!!
  14. haha I don't even eat before I take the pill. I just take it whenever :D I probably should just to give it a bit of help but I don't think it matters much cuz the pill is working great for me. oops ^^ I'm so happy to hear it's working great for you :D !!!!! Seems to be working for me too but maybe too soon to tell.
  15. Welcome to all the new people! Question: does anyone know how *much* fatty food is enough to take with your pill? I want to make sure it's absorbing well enough. I've been taking it with dinner and if dinner doesn't have a lot of fat in it, I'll have a string cheese with the pill. Any ideas on this? Thanks! @76ers1985, I had a super red face at first too (I'm on Day 12 now...) I got a steroid cream from the doctor and I've also been using Calendula ointment. One or both or maybe just time
×